# SDR SWAA2024060686536

- Difficulty date: May 16, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT BRACKET LOCATED IB LEADING EDGE AT LEVEL IFSS 151 AT LT WING 2024-318209<[01] REPLACED SUPPORT BRACKET LOCATED IB LEADING EDGE AT LEVEL IFSS 151 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-40-04.;[02] REPLACED SUPPORT BRACKET LOCATED IB LEADING EDGE AT LEVEL IFSS 151 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-40-04.TOOL USED TORQUE WRENCH 40-200 P/N QD1R200A S/N 0821900898 DUE DATE 14-SEP-24 TORQUE APPLIED 65 IN-LB.;[03] REPLACED SUPPORT BRACKET LOCATED IB LEADING EDGE AT LEVEL IFSS 151 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-40-04.TOOL USED TORQUE WRENCH 40-200 P/N QD1R200A S/N 0821900898 DUE DATE 14-SEP-24 TORQUE APPLIED 65 IN-LB.
